# SDR VTZA96382

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6203 - IAD-MHT - DURING CLIMB, RETURNED TO IAD AFTER THE FLIGHT CREW EXPERIENCED THE RIGHT GEAR INTRANSIT LIGHT REMAINING ILLUMINATED AND THE RED GEAR HANDLE REMAINING ILLUMINATED AFTER THE GEAR WAS SELECTED UP.  THE AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RIGHT GEAR MICROSWITCH WAS OUT OF ADJUSTMENT.  THE MICROSWITCH WAS PROPERLY ADJUSTED AND THE SYSTEM WAS FUNCTIONALLY CHECKED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
